Friday, February 19, 2010

Leg Numbness and Tingling: Paresthesia is back

Ugh I hate this feeling! Let's hope that it's just low B12 because I can fix that (as soon as I get this STUPID Nutreval test done). Let's hope it's NOT the beta-blocker...! It's been awhile since this has happened because I take B12 sublinguals and I also get injections anytime I feel this coming on. Well since I was supposed to get the Nutreval test done, I stopped all vitamins and now it's coming to bite me in the butt. Just sitting at my computer desk, from the top of my knee cap all the way up to my hip is going numb, tingling. If I cross my legs or sit in one spot too long, my entire leg gets pins and needles. At night I am waking up constantly because my legs and hips are falling asleep. Oh my, I can't take this! I got to get this test done now before I go nuts.

Once the test is done, I have injectable B12 here at my house! I'll be injecting myself to save some $$ and if that helps I'm going to beg the doctor for a prescription. My mom said that her grandparents BOTH had pernicious anemia and had to get injections...Great. I wonder if that's why mine is always low and why I always have to keep taking a combo of sublinguals and injections to keep the numbness away. Maybe it's not just a dietary issue, but an absorption issue.

5 comments:

juliette said...
This comment has been removed by the author.
juliette said...
This comment has been removed by the author.
juliette said...

Do you drink a lot of caffeine? Have you found a diagnosis

Birdlady said...

I drink 1 cup of coffee a day these days. As for the tingling, I don't have it at the moment, but I think it is partially related to B12 deficiency, but also small fiber neuropathy. I don't have an official diagnosis of this, but it makes the most sense considering I have POTS.

MrGamma said...

There is another form of paresthesia called asmr, autonomous sensory meridian response. The only difference is that the tingling is highly pleasurable.